# SDR FDEA202103170684

- Difficulty date: March 17, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 47,819 hours, 25,144 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 6271004
- Part serial: 0593C5371
- Condition: Malfunctioned
- Location: Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  733     32-60  4477     17MAR21  IND  FACT  U  ON DEPARTURE OUT OF IND GOT ECAM ALERT FOR L/G DOORS NOT CLOSED.   NOSE GEAR AMBER DOOR LIGHT  ILLUMINATED ON FORWARD AND OVERHEAD PANEL. ACCOMPLISHED QRH AND RTB D TO IND PER MOCC.    SHGN 17MAR21 10:41   IND U  PER TSM 32-61-00 FIG 102, REMOVING CONNECTORS FROM MICROSWITCHES 30GB AND 38GB ON R/H NOSE GEAR DOOR   DOOR UPLOACK EXTINGUISHES AMBER DOOR ALERT ON FWD AND OVHD LANDING GEAR POSITION INDICATORS. GREASED DOOR   DOOR UPLOCK ASSY AND CYCLED DOOR MULTIPLE TIMES, NO HELP. REF AMM 32-31-14-04.     R/I  17MAR21 16:43   IND U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: A25431001-2                         POS: RH  SRL: U1302                     TAG NBR: 4520F7  ON  MPN: A25431001-2          CPN: 3211254  SRL: U1428                     TAG NBR: 5378F5      FACT 17MAR21 16:43   IND U                REMOVED AND REPLACED RH NOSE GEAR DOOR UPLOCK ASSY. REF AMM 32-31-14-04 OPS   CHECKS NORMAL A/C OK FOR SERVICE.
